# SDR 2003F00509

- Difficulty date: July 9, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND CEILING EMERGENCY LIGHTS AT ROW 15 THROUGH ROW 10 INOPERATIVE.  REPOSITIONED BATTERIES IN EMERGENCY LIGHT BATTERY PACK ASSEMBLY IAW MM 33-53-0, SYSTEM CHECKS NORMAL.  (M)
